@mary1932 I’m going to order some and give it a try. I’ll try anything. My feet are what’s bad on me. It really is the left one- it’s on top of my foot, around my ankles. It itches and it’s so frustrating. Will this ever go away ??? I’ve had this since I was born. I have tried everything—- I’m doing the injections now. It’s helping everything but my feet. 😂
Emily, my sweet friend— oh what a rare gift you have. You just don’t know how blessed you are. I am 53 so I know what I’m talking about. I do have psoriasis but I do not have it on my private area. When the time is right - you will meet someone who will love you for your heart. They will accept you just as you are. You don’t want to ruin your reputation by sleeping around with guys. The girls that do sleep around are the ones who get talked about. I hope something I’ve said can give you a little bit of peace. You sound like a lovely person. God bless you honey.
I’ve just been so stressed lately. Laying in bed worrying because I worry so much. Lol seriously though it’s true. Monday my doctors are starting me on something new. It’s New for me anyway. I’m already worried about that thinking what it it doesn’t work. I try my best to be positive. I was reading the post where somebody was talking about picking and scratching and they mentioned self harm. So glad you said that. I do for certain feel like that’s a big reason I do it. So unhealthy I know. I’ve starting seeing a psychiatrist.
Sorry I get on here for 5 minutes and leave. Fixing to have to go again. Doctors appt —I’m steroid free though not going back there. Bad memories looking back. Steroids are deadly- they were for me. Wouldn’t work for me anyway anymore. Has the opposite effect because of doctor giving them to me for 20 + years
I have had psoriasis since childhood and I have continually gown from doctor to doctor — The most recent frightening thing that happened to me was three years ago - over a period of eight solid years - A doctor that I was seeing and trusted was giving me [...] tablets, injections of steroids, steroids ornaments and steroid creams all at the same time and this was month after month year after year !!!!! I had all kinds of side effects but he swore he “was only giving me just a little tiny amount.” Long story short, my internal organs almost shutdown and I developed this horrific rash from my head to my feet that I searched and searched on the Internet for myself - it looked exactly like red skin syndrome. Family got me away from that doctor And to an emergency room many hours away